Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Yolina

Member
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Yolina

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Bulgaria
  1. Maybe you should call your derm... It could be caused by many things-you have very sensitive skin, your dose is very high...
  2. I'm really sorry about that but I hope it'll get better. I was thinking about tattoo on my foot but after reading sooo much about Accutane and tattoo - I decided to wait... I'm on 20mg/day, this is not so high dose but I'm still afraid to do it. I read that you should wait 6 months after Acc before you tattoo or pierce your body. I have a belly button piercing and since I started to take Acc it looks red and when I touch it it hurts... I'm not sure if it's becaouse of the Acc but I can't find an
  3. I stopped breaking out in the middle of month 2, but now, 1 week before starting month 3, I noticed new pimples coming Less than my IB but I haven't had any new for about 2 weeks and now those new ones really make me sad
  4. Yeah the pill. I weigh 155lbs/72 kgs +- and 1.92m/6'2 so im pretty tall and skinny yeah. Also I don't have severe acne so that may be a reason also Here, in Europe, derms prefer low doses. I don't know where are you from but you shouldn't worry about your dose. For each person the mgs he/she can take in one course depends on their weight. I mean you could take 3600mg for 4 months (30mg/day) or for 12 months (10mg/day) It's the same
  5. Expext less side effecst And you'll get better. Your IB won't be that bad as if you take higher dose.. what else... Good luck!
  6. I'm on 30mg/day and my lips are very dry... Even people who are on 20mg are experiencing extremely dry lips... Use vaseline or some cream About the side effects-yes, lower dose, less side effects. Good luck!
  7. Waiting waiting waiting... they'll go away in few motnhs
  8. Hey, I've heard about low doses and as I can remember they're very common here, in Europe. The side effects are minimal and if you're lucky the only side effect for you will be the dry lips. Your acne will get better no matter how mg you take. Yout treatment will last longer, but I think this will be better for you. I'm on my 3rd month - 30mg/day. Not so low dose, but much lower than others... Good luck
  9. I'm not from UK or USA but I'm writing in English!!! You should try too !!!
  10. I don't take the pills at once, but 2-3 times I did this and nothing special happened... In my opinion, it's better to take them after or during the meal of course These pills are very strong so we should be careful with them
  11. Some people have said, however, that they get less immediate side effects if they take it twice daily versus all at once. Some people get nausea, heartburn, or headaches if they take two pills at once. I, for one, had to do that recently and I got very tired and sluggish. But everyone is different. It shouldn't affect its efficacy either way. I haven't experienced worse side effects after taking 3 pills at once but I think that's because I take only 30mg daily... As you say... Eve
  12. I hope that low dose will work for me because I have read a lot about it and many derms prefer lower doses... Wish you luck, and yeah... some doctors are very stupid and sometimes they just don't care about you... which is very sad...
  13. There's no difference when you get it. I've asked my derm about it and shte said that it's important to take your dose daly... You can take 40mg twice a day, or 80mg with dinner... It's the same
×